# SDR AALA2018080219013

- Difficulty date: July 30, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- Aircraft time: 78,734 hours, 9,617 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lens
- Condition: Missing
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR LENS EPS VIEW PORT AT COVER ASSEMBLY MISSING. INSTALLED LENS EPS VIEW PORT AT COVER ASSEMBLY DOOR 1L PER AMM 52-11-25. GOOD FOR SERVICE.
